MathSciNet Relay Station
MathSciNet bibliographic data
MR513082 34G20 (47H15)
Nakao, Mitsuhiro A difference inequality and its application to nonlinear evolution equations. J. Math. Soc. Japan 30 (1978), no. 4, 747–762.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement